Log In Sign Up

not sure


Forum: Unplanned Pregnancy

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Unplanned Pregnancy LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 4th, 2005, 06:04 AM
Regular
Join Date: Apr 2005
Posts: 1
I was on the shot for four years and my dr just switched me to the pill. She told to use back up for the first two weeks. My fiance and I forgot one time, about a week ago. It was only about four days after me appointment for my shot. I has a mild panic attack two days ago and have felt uneasy, and had mild abdominal pain ever since. A friend told me this happened to her when she got pregnant and now I'm worried that I am too. Everything I've read said that it would be too soon to notice any symptoms and I know that its too soon to take a hpt. I was wondering if anyone else had these symptoms and were pregnant. thanks!
Reply With Quote
  #2  
April 4th, 2005, 07:01 AM
1proudmom2kalli
Guest
Posts: n/a
I can't say that I felt anything that soon afterwards... I actually was telling my SO that I was pregnant and then I got my period, or what they believe MIGHT have been my period... So my whole conception date is a mystery, but I didn't start feeling anything until right around when I found out... (about 5.5 weeks) I think I was tired and nautious and my breasts were sore. Those were my first symptoms. I never really had abdominal pain, but I've read that if you do, that could be implantation cramps. They're supposedly like period cramps. But if I was you, I wouldn't worry because I don't think implantation happens until much later. Were you due for a period anytime soon? I have heard that after coming off the shot it takes a while for you to start a period and get it regularly or even to concieve, so I don't think I'd be too concerned.. Then again, I'm not a doc and I HAVE read on here that people got pregnant while on the shot and people have gotten pregnant while on the pill.... I personally was on the patch....

Hope this helps hun!
Reply With Quote
  #3  
April 4th, 2005, 08:09 AM
Platinum Supermommy
Join Date: Oct 2004
Location: *queen city* of North Carolina
Posts: 9,497
When I first started on the pill, my BF and I didn't use any protection, and didn't get PG. Then, anyways, LOL
__________________
Proud Mommy To My Princess (5)
Watching over us -- August 2005, March 2010, October 2010, July 2011
Reply With Quote
  #4  
April 4th, 2005, 08:16 AM
MrsSandraB's Avatar Veteran
Join Date: Mar 2005
Posts: 135
I had my first symptoms 3 weeks after conception - very very tired and cloudy thinking and feeling bloated ( just like I was going to start my period but extra tired). I felt abdominal cramping about 4 weeks after conception - again just like I was going to start AF but the cramping lasted 2 weeks straight and I still have it a few days out of every month - and i'm now 23 weeks pregnant. Sandy and Baby
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:10 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0